Makale
Derleme
Uluslararası
2013
Weak solutions to hyperbolic problems with inhomogeneous Dirichlet and Neumann boundary conditions
Applied Mathematical Modelling
Cilt 37 · Sayı 5 · ss. 2623–2629 · 01.03.2013
Atıf için künye
Şener Kılıç, S. Ş., Akbulut, Y., & Subaşı, M. (2013). Weak solutions to hyperbolic problems with inhomogeneous Dirichlet and Neumann boundary conditions. Applied Mathematical Modelling, 37(5), 2623–2629. https://doi.org/10.1016/j.apm.2012.08.010
BibTeX
@article{senerkilic2013-57460,
author = {Şener Kılıç, Sıdıka Şule and Akbulut, Yeşim and Subaşı, Murat},
title = {Weak solutions to hyperbolic problems with inhomogeneous Dirichlet and Neumann boundary conditions},
journal = {Applied Mathematical Modelling},
year = {2013},
volume = {37},
number = {5},
pages = {2623--2629},
issn = {0307-904X},
doi = {10.1016/j.apm.2012.08.010},
url = {https://akademik.atauni.edu.tr/yayinlar/57460-weak-solutions-to-hyperbolic-problems-with-inhomogeneous-dirichlet-and-neumann}
}